# SDR IXXA06SMN092S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Xf 415.-Xf 418.
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING OUTBOARD FLAP T/E UPPER PANEL HAS NON STANDARD REPAIR BETWEEN XF 415.000 AND XF 418.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-5 FIG 1 (SHEET 1, 2).  REMOVED NON STANDARD REPAIR (EXISTING) IAW DC8 SRM 51-1-21.  REMOVED DAMAGED AREA.  FABRICATED NEW PLATING SEGMENT (AL 2024 T3 0.050) + SPLICE (ALCLAD 2024 T3 0.063) + FILLER (ALCLAD 2024 T3 0.020) IAW DC-8 SRM 57-2-5 FIG 1 (SHEET 1, 2) DC-8 SRM 57-7-1 FIG 4 TR 57*94 ITEM Q AND U.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-5 FIG 1 (SHEET 1, 2) DC8 SRM 51-1-21.
